# SDR SWIA2024121700006

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 46,927 hours, 40,410 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

D: GEAR DISAGREE WARNING MESSAGE ON DEPARTURE FROM GJT.C: MEL 32-30-1CAT A DUE DATE IS 12/17/2024GEAR DISAGREE WARNING MESSAGE ON DEPARTURE FROM GJT. ON TAKEOFF UPON SELECTING GEAR UP, THE WARNING MESSAGE APPEARED. BARBER POLE NOTICED ON THE NOSE WITH BUFFETING, ALSO 2 YELLOW MAIN GEAR INDICATIONS. UPON LEVEL OFF GEAR WENT TO THE UP INDICATION AFTER HAVING PUMPS 2B AND 3B ON FOR MORE THAN 2 MINUTES. CONTINUED THE FLIGHT TO DENVER AND EXTENDED LANDING GEAR WITH NO ISSUES.     (FLIGHT 4635 - FILED CLOSED)    DEC 16, 2024  STATION: DEN--BEGAN TROUBLESHOOTING PER CRJ 200 FIM 32-60-07-01. FOUND NO CODES LOGGED IN THE PSEU. PERFORMED GVI OF NLG AND MLG AREAS. NO OBVIOUS DEFECTS NOTED AT THIS TIME. DEFERRED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. ALL MX PROCEDURES COMPLIED WITH AT THIS TIME. GEAR PINS INSTALLED. CAT II STATUS DOWNGRADED AT THIS TIME.  PLEASE REFERENCE AML 1493831 FOR FDR DOWNLOAD.
